On coincidence points of densifying mappings

M. S. Khan, Z. Q. Liu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A coincidence point theorem for a new class of densifying mappings is obtained. Our result generalizes many previously known theorems and can be regarded as an extension of Jungck's fixed point theorem for densifying mappings.

Original languageEnglish
Pages (from-to)269-276
Number of pages8
JournalTurkish Journal of Mathematics
Volume21
Issue number3
Publication statusPublished - 1997

Keywords

  • Common fixed points
  • Commuting mappings
  • Complete metric space
  • Densifying mappings

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On coincidence points of densifying mappings'. Together they form a unique fingerprint.

  • Cite this